# SDR RAIA00506031

- Difficulty date: June 27, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 11,320 hours, 10,672 cycles
- Engine: Allsn AE3007A
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 04055619
- Condition: Failed
- Location: Nr 1
- Part time: 878 hours, 817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DATA ACQUISITION UNIT FAILED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 DAU.  OPS CHECKED GOOD.
